# SDR WVER0802201450905

- Difficulty date: August 2, 2014
- Submitted: August 2, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 29,302 hours, 19,821 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670321181
- Condition: Corroded
- Location: Bs 379
- Part time: 29,302 hours, 19,821 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERGRANULAR CORROSION ON FRAME AT BS 379 AT STRINGER 23R.
